# SDR 20010502CW002

- Difficulty date: April 11, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N121LA
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0973
- Engine: Cont IO470*
- System (JASC): 7603 · Power Lever
- Part: Throttle Control
- Part number: 08502638
- Condition: Broken
- Location: Right Engine
- Part time: 5,276 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FOR LANDING, RIGHT ENGINE THROTTLE CONTROL MOVEMENT HAD NO RESPONSE IN ENGINE POWER.  CONTROL FELT NORMAL.  ENGINE FEATHERED AND AIRCRAFT MADE A NORMAL LANDING.  INSPECTION REVEALED THROTTLE CABLE BROKE ABOUT 12 INCHES AFT OF THROTTLE ASSEMBLY.  BREAK OCCURED INSIDE CONTROL HOUSING.
